# SDR AALA201512049009

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CTR WING BOX, LT SIDE BOX BEAM FLANGE HAS CRACK INDICATION AT FRAME 43 & +1650.  PERFORMED MODIFICATION OF SIDE BOX BEAM FLANGE IAW EO5315Y066.
